Talk

Advanced search

11 DPO and BFN

(5 Posts)
user1476115006 Mon 10-Oct-16 17:00:14

I am post depo, my last shot was 9/29/15. So my period is due on Oct 13th (Thursday) and I was so anxious and took a test a while ago and got a bfn. I am so frustrated and discouraged.

MrsG280516 Mon 10-Oct-16 17:10:57

I think it can take a lot longer than that for the depo injection to leave your system, then your cycles might take a while to get back to normal. Do you mean 29th September 2016?

ttcagirl Mon 10-Oct-16 18:34:46

A lot longer than what? No matter meant exactly what happened typed September 29th 2015 was my last shot. So it's. Been a year and a week since my last shot.

ttcagirl Tue 11-Oct-16 01:00:45

Bump!

MouseLove Tue 11-Oct-16 07:37:17

If it's not due till Thursday then test on Thursday if AF doesn't show up. You're over the year mark. If nothing is happening for you then get to your GP and ask for some help. Good luck!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now